Differential and Integral Equations

A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials

Luiz F.O. Faria, Olímpio H. Miyagaki, and Fábio R. Pereira

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we obtain a multiplicity result for a nonhomogeneous elliptic problem involving critical growth and an improved Hardy potential. The Moser inequality and Hardy inequality due to Adimurthi and Sandeep, are combined with critical point

Article information

Source
Differential Integral Equations, Volume 27, Number 11/12 (2014), 1171-1186.

Dates
First available in Project Euclid: 18 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1408366788

Mathematical Reviews number (MathSciNet)
MR3250758

Zentralblatt MATH identifier
1340.35055

Subjects
Primary: 35A15: Variational methods 35B33: Critical exponents 35J75: Singular elliptic equations 35J60: Nonlinear elliptic equations

Citation

Faria, Luiz F.O.; Miyagaki, Olímpio H.; Pereira, Fábio R. A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials. Differential Integral Equations 27 (2014), no. 11/12, 1171--1186. https://projecteuclid.org/euclid.die/1408366788


Export citation